# SDR ASAA2018040424271

- Difficulty date: April 4, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Part number: 141A85059
- Condition: Worn
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR CUTOUT AFT LATCH RECEIVER ATTACH BRACKET WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE LATCH RECEIVER BRACKET IAW DWG 141A8505, REV B, LATCH RECEIVER OPS CHECK PERFORMED AND OPS CHECKED GOOD.
